MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

RICHARD WOLF GMBH SHARK/S-LINE; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 46221313
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the bipolar electrode broke off of the device while inside the bladder.The tip was able to be retrieved.No injury to patient.

Brand Name
SHARK/S-LINE
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
RICHARD WOLF GMBH
353 corporate woods pkwy.
vernon hills IL 60061
MDR Report Key20343222
Report Number20343222
Device Sequence Number8053529
Product Code FAS
UDI-Device Identifier04055207049716
UDI-Public(01)04055207049716(11)230705(17)280630(10)21004487
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2024
Report Date (Section F) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46221313
Device Catalogue Number4622.1313
Device Lot Number21004487
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/09/2024